A few remarks in non-commutative ergodic theory.

Chilin, V. and Litvinov, S. and Skalski, Adam G. (2005) A few remarks in non-commutative ergodic theory. Journal of Operator Theory, 53 (2). pp. 331-350.

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Operator Theory
Additional Information: RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 2400
Deposited By: ep_importer
Deposited On: 31 Mar 2008 13:50
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 02:27
URI: https://eprints.lancs.ac.uk/id/eprint/2400

Actions (login required)

View Item View Item